Doctor insights on:
Light Breakthrough Bleeding Fot 4minths
Depends...: ...on the cause. If you're not on any hormones (like birth control pills), then this is not normal, and you should be examined right away. If you're taking birth control pills, you probably need a higher dose. ...Read more
Vaginal bleeding: Btb is vaginal bleeding. It usually refers to mid cycle bleeding in users of contraceptives. So if the cycle is 28 days you have spotting at a time that does not match your cycle. It sometimes is attributed to not enough estrogen. It usually ceases after one or two cycles. If it continue go to your doctor for evaluation and treatment. ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Hormones: There are several conditions that can cause the symptoms that you described. Although some may be benign, there are others that should be treated. I suggest you see your primary care doctor as soon as these symptoms appear. ...Read more
Spotting to 2+ wks..:
It is variable, but typically breakthough bleeding last 2-3 days. Some unfortunately can last couple of weeks...Often lighter and less crampy than normal menstrual flow. So, if you have prolonged and heavy flow with significant pain/fever etc...Please consult doc for possible infections such as endometritis etc...
Good luck. ...Read more
Not necessary: This is more of a personal choice. Medically it is not unhealthy to have intercourse on your menses or with breakthrough bleeding. Many couples will only have intercourse on their menses because then they know they can't get pregnant. But if this is not acceptable to you or your partner just avoid those days. ...Read more
Break through bleed: Not normal. You probably should have an adjustment to your birth control pills. Call your doctor. ...Read more
Maybe: You should discuss with your doctor to determine if you are really experiencing btb, or if there is some other reason for the irregularity. ...Read more
Birth control pills:
Hormonal imbalance is the usual cause of breakthrough bleeding. You may wish to discuss it with your doctor to get birth control pills or try a different preparation than the one you are using.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex.
Get HPV vaccine. ...Read more
Abnormal bleeding: In general, breakthrough bleeding is unpredictable. So, the short answer is yes. The bleeding could get heavier or start to improve. The real question is-were you examined? Did your doctor check for other causes of unpredictable bleeding such as fibroids, polyps, cervical dysplasia, etc. Make sure your questions are answered by your md to your satisfaction. ...Read more
Depends: It depends on what is causing it. If you missed or took pills late, it should be better after your period when you start your new pack of pills. If you have an infection like chlamydia, it could last until it is treated. Your doctor can help you more with what is going on in your case. Good luck ...Read more
Yes: Do not change, stop, interrupt, alter your pill taking based on breakthrough bleeding. If this side effect persists beyond 3 months or so, contact your health care provider. Hopefully, you do not smoke, smokers do have a higher incidence of BTB, also hopefully you do not have any cervical infection or any other pathology either. Also, if pregnancy is a possibility, may do a pregnancy test. ...Read more
Can breakthrough bleeding last for only one day and then go away? Or is it a week? Bled a little (barely) then stopped.
Bleeding: Break through bleeding can last for any amount of time. If it persists for more than three months see your gynaecologist. ...Read more
Heavy breakthrough bleeding for 2 weeks, got a new pill, bleeding stopped, now its back again? Very light this time. Why?
OCP: Oral contraceptives which are female hormones can thin your bleeding ...Read more
How can you stop breakthrough bleeding? I started today and I'm suppost to go to my boyfriends tomorrow, it's embarrassing. Please help
Breakthrough bleeding on pill getting heavier after 14 days of bleeding & 16 days being on pill for first time. Will this stop on my pill free wk?
Probably not: You are having breaktroughbleeding caused by the external hormones you are taking. Ask your doctor to see if he/she would recommend stopping for 5 days now, then restarting a new pill strip or have you take two pills a day for a few days. This may stop the bleeding you are experiencing. Sometimes a different pill will help also. ...Read more